# SDR REXA2019122631744

- Difficulty date: December 13, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: SH670320402
- Condition: Corroded
- Location: Bs 339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE PROTECTION PLATE SUPPORT BS 339 BETWEEN RBL 41 TO 44,  AT THE GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA.   THE SUPPORT WAS REPLACED IAW SRM 51-42-21-001-001-A01, PAR 6C.
